Customers from Singapore October 16th, 2019

16.10.2019

06:00AM ~ 20:00PM

14-hour tour

Customers from #singapore

Tour by Toyota HIACE 2019

One day trip!!!

#osaka => #mtfuji => #tokyo

***The following schedule was amended during the tour due to typhoon that the fruit picking activity was canceled by the farm few days before the tour and due to cloudy weather, Mt. Fuji couldn’t be seen. Therefore, the crew went to Lake Kawaguchiko, Chureito Pagoda, Mt. Fuji Panoramic Ropeway, Oishi Park and passed by Fuji-Q Highland and other areas on the way from Osaka to Mt. Fuji & from Mt. Fuji to Tokyo***

[DRAFT] Itinerary

06:00~12:00 Pick up at Karaksa Hotel in OSAKA Namba then head to MT. FUJI

*** Head directly to Nakagomi Orchard

***Stop at parking area every approximately 2 hours

12:00~13:00 Lunch <60 Minutes>

***Lunch at the restaurant on the way to Nakagomi Orchard

13:00~14:00 Enjoy Fruit Picking at Nakagomi Orchard <60 Minutes>

14:00~15:00 Head to Mt. Fuji Panoramic Ropeway

15:00~16:00 Visit Mt. Fuji Panoramic Ropeway <60 Minutes>

16:00~17:00 Visit Oishi Park & Kawaguchiko Amphi Hall on the way back <45 Minutes>

17:00~19:00 Head to Tokyo & arrive at Karaksa Hotel Tokyo Station

REMARKS

1.) If time allows, let’s pass by Lake Tanuki or Chureito Pagoda

2.) Dinner might be arranged at 17:00 before heading to Tokyo

3.) If time allows, pass by Tokyo City Air Terminal for clients to change the ticket

Private VIP Tour in #japan

Customise your itinerary your way!

WhatsApp/Viber/WeChat/Line: +818043948008

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: